Delayed allergic hypersensitivity to hyaluronidase during the treatment of granulomatous hyaluronic acid reactions

    loading  Checking for direct PDF access through Ovid

Abstract

Summary

Hyaluronic acid (HA) is now extensively employed for esthetic concerns. In the majority of cases, HA is considered to be safe, but mild-to-severe complications can occur in a few cases. Hyaluronidase is enzymes that degrade HA, also being suggested for the treatment of HA filler-induced complications. However, hyaluronidase has been reported to be a potential cause of allergic responses in some anesthetic and ophthalmic literature. However, there are few reports of allergic reactions to hyaluronidase in cosmetic medicine. We herein report on a 39-year-old Asian woman who developed a delayed allergic hypersensitivity to hyaluronidase in the treatment process of HA-related granulomatous reaction.

Related Topics

    loading  Loading Related Articles